# SDR SWAA2023071478500

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 57,522 hours, 38,008 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED FLAPS 5; ONE FLAP STAYED AT ZERO; OTHER FLAP STOPPED AT LESS THEN 1.<[01] UPDATING PARTS TRANSACTION;[02] PERFORMED PARTS TRANSACTION ONLY;[03] FSEU FAULTED SKEW SENSOR 1. REPLACED SKEW SENSOR 1 REF. AMM 27-59-01. OPS CHECKS GOOD.
